Header

UZH-Logo

Maintenance Infos

Recurrence for the wind-tree model


Avila, Artur; Hubert, Pascal (2020). Recurrence for the wind-tree model. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 37(1):1-11.

Abstract

In this paper, we give a geometric criterion ensuring the recurrence of the vertical flow on \(Z^d\)-covers of compact translation surfaces (d≥2). We prove that the linear flow in the wind-tree model is recurrent for every pair of parameters and almost every direction.

Abstract

In this paper, we give a geometric criterion ensuring the recurrence of the vertical flow on \(Z^d\)-covers of compact translation surfaces (d≥2). We prove that the linear flow in the wind-tree model is recurrent for every pair of parameters and almost every direction.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

0 downloads since deposited on 15 Jan 2020
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:340 Law
610 Medicine & health
510 Mathematics
Uncontrolled Keywords:Mathematical Physics, Analysis
Language:English
Date:1 January 2020
Deposited On:15 Jan 2020 14:16
Last Modified:15 Jan 2020 14:17
Publisher:Elsevier
ISSN:0294-1449
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.anihpc.2017.11.006

Download

Closed Access: Download allowed only for UZH members

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 330kB
View at publisher